Journal of Inequalities and Applications
Volume 6 (2001), Issue 5, Pages 563-575
Exact bounds for some basis functions of approximation operators
Department of Mathematics, Xiamen University, Xiamen 361005, China
Received 19 January 2000; Revised 3 March 2000
Copyright © 2001 Xiao-Ming Zeng and Jun-Ning Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The exact bounds of Bernstein basic functions and Meyer-Konig and Zeller basis functions have been determined in [J. Math. Anal. Appl., 219 (1998), 364–376]. In this note the exact bounds of some other basis functions of approximation operators and corresponding probability distributions are determined.